>

Sunday, January 25, 2009

Easing the sadness

I've been too sad lately. I've been thinking too much on my "psychiatric life" and a horror show is constantly on my mind. When I lay down to get some rest I remember some strange feelings I experienced that I didn't know where did they come from.
When I took Halcion I had some hallucinations. I didn't see or hear anything but I remember experiencing strange sensations in my body like as if there was a kind of connection with objects. It's very hard to explain. I've stopped the Halcion but it didn't go away. But I was also changed to Rohypnol and I don't know if it helped. For another period of time there was some other strange feelings.
I'm trying to understand and the problem is that I cannot rely on anybody to help me. If I say this things to a psychiatrist I'm sure will be considered a crazy person.
I know I have to trust my instincts but sometimes it's too hard especially when you have so many memories.
I'm remembering withdrawal symptoms... I'm remembering many things.
I've experienced pot when I was 19 years old and I remember that only two drags were enough to make effect. I didn't like it and I stopped when I looked at a clock to find out that only 5 minutes had passed since the last time I looked and it made me feel strange because I thought that one hour had gone.
I never tried other drugs because I was too scary and I regret because I would have know that I was taking something to change my perceptions.
But when you take medicines and you feel side effects that you cannot understand and is told that "it's all in your head"; "my other patients don't feel it" or "it will go away" it's another thing.
I have sleep-walked as side effect.
There are some side effects I don't doubt. Others still haunt me and there are those I'm having to cope due to Effexor, Seroquel and Klonopin.
I'm still feeling the dizziness although I'm not taking the Effexor morning pill on Wednesdays, Thursdays and Saturdays.
I don't know if this sadness and lack of energy is related to this withdrawal. I was sweating too much but it has gone away.
I'm feeling sad. When I look back I see nothing but this constant struggle with psych-drugs. It's scary. I have never been diagnosed depressed or any other disease. The first time I went to a psychiatrist he said I needed therapy prescribed me some drugs to help me sleep and Klonopin.
The seeping pills I withdrew. But I kept on taking Klonopin and found out that I was addicted when I've spend three days without taking it and a friend of mine had to bring me.
That was when I've searched a psychiatrist to help me get off it and he has prescribed me diazepam and at one moment Tofranil.
I felt a huge amount of symptoms that was diagnosed by another psychiatrist as diseases and another psychiatrist... and so on.
It was when I started my long list of psych-drugs and practically stopped having a social life.
Hope I'm making myself clear. I'm writing to see if I can find some sense and to easy the sadness.
I believe many people must feel the same and some cannot make the difference between what is side effect or their own self.
I have some troubles trusting me.

4 comments:

Anonymous Drifter said...

I go through exactly the same thing. I would be prescribed medication and end up having side effects so would want to come off the drug. Then I would experience withdrawal symptoms which my doctor told me were actually proof that I needed the medication when in fact I never experienced these symptoms before taking the drug. After awhile you don't know if what you're feeling is medication related or mental illness. I guess there are no easy answers. Close self-monitoring is best you can do.

Ana said...

We really have to trust our instincts.

Andy A said...

Ana, you did a good job expressing yourself, right from the heart, where the best stuff comes from.

I not only hope you'll feel better soon, but I know you'll feel better soon.

Ana said...

Thank you Andy!
I have troubles expressing my feelings. I usually keep going pretending nothing is happening.
Working helps a lot.
But when you start feeling in a certain way you have to stop, face your demons and tell others how you feel.
We cannot tell these things to people who don't know what does it means to have taken these drugs.
People don't understand and don't want to hear about it.
Thank you very much telling me that you know I'll feel better soon.
It means a lot to me.
I have to make some changes and stop thinking too much about all these problems.